question-icon

How to manage withdrawal symptoms of caffeine?

default
Posted on Tue, 21 Jul 2015
Question: Im going through withdrawal caffeine symptoms. They have told me it could take up to two months.
Im in my 7th week. In my 6 week i felt really good i was for sure i was getting over it. They came back this past 7 days i have felt horrible again. I have anxiety again. I feel like im in a roler coaster i feel ok and then bad. Is this normal. I never had anxiet y before until i took more caffeine then i should and my heart started to accelerate. Afterthat i stopped caffeine. E cho, bloodwork, MRI where done they came back fine. Im just scared that i will neverget better.
doctor
Answered by Dr. Muhammad Hanif (2 hours later)
Brief Answer:
You will be alright soon with following the treatment plan below.

Detailed Answer:
Dr. Hanif warmly Welcomes you!

Thanks for consulting at my virtual clinic. I have carefully worked through your case, and can realize your health worries. Being your physician, I will take care all of your medical concerns.

First of all I want to tell you the reality behind all of your recent concerns. It is all fluctuating and taking time to acclimatize because you stopped the caffeine intake abruptly. You were needed to withdraw caffeine from diet gradually and slowly and then you would have not seen such problems. I give a diet plan to my patients before they want stopping to take caffeine.

Now when that stage has passed, you still need not to panic as it's all natural course of the disease. You feel better and worse again due to the abrupt withdrawal, not gradual one.

I will help assist you get very well soon with some clinically proven treatment regimen. You have to detoxify the drug from your body. Take plenty of fresh fruit juices, plenty of water, aerobics exercises to the point of sweating, meditation, jogging with 5000 high paced steps 3 times a week minimally.

Your liver is responsible for breaking caffeine down to eliminate from your body. I recommend my patients support their liver with nutritional supplement to help it through this detoxification process.
And the supplements I recommend usually are:

** Vitamin C (which supports adrenal function and helps with withdrawal symptoms)
**Milk
**Trace Minerals
**Magnesium Potassium Calcium Zinc
**Ensure active clear protein drink (Take one drink, finish sip by sip whole day)
**Avoid acidic diets, take alkaline diets more
**Take salads, fruits, vegetables more
**Over the counter available Multivitamins 1 daily on regular basis
**Avoid sodas, caffeinated energy drinks,
**If your stomach bothers take Omeprazole 40 mg before breakfast.

If you crave very irresistibly you may take a few sips of decaffeinated coffee early in the morning after breakfast. Remember a few sips only.

Don't lose hope. Sooner you are going to get very well as you are near to end this series up.


Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns. I will be happy to get back to you shortly. If satisfied here, please give a five star rating and don't forget to close the discussion.

Regards!
DR. XXXXXXX HANIF
USA
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Muhammad Hanif (1 hour later)
Can i take 1,000mg vitamin c drink mix or should it be a capsule i also started to drink ensure plus nutrition shake but it bothers my stomach so i stopped.
doctor
Answered by Dr. Muhammad Hanif (53 minutes later)
Brief Answer:
Yes you may take 1000mg vitamin-C drink mix.

Detailed Answer:
Welcome again with a follow-up query!

Yes, you may take 1000 mg Vitamin C. It isn't necessary to take in capsule form.

If Ensure drink bothers your stomach, don't take it. Please add high protein diet in routine. It will increase and help detoxification process.

Take Omeprazole as aforementioned. It will help relieve stomach issues. Caffeine causes increased stomach acid secretions, that bothers the stomach.


Hope I answered your concerns. If you have further questions, feel free to contact me anytime. If satisfied, please give a five Star rating and don't forget to Close the discussion.

Have a wonderful time ahead.
 

Best Regards!

DR. XXXXXXX M. HANIF

USA
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Muhammad Hanif (38 minutes later)
Your right about the stomach issue. I am taking them already. But i also get very nnauseas with aanxiety. Thank you. You have been very helpful..
doctor
Answered by Dr. Muhammad Hanif (2 hours later)
Brief Answer:
You may take Lorazepam.

Detailed Answer:
I welcome you back with a follow up query.


You are always welcome, for any medical issue, anytime, I will be there to help you. Your feedback is my reward and strength.


For anxiety and nausea I will suggest you to take Lorazepam (ativan) 2 mg by mouth twice daily, after getting a prescription from your treating physician. It will help alleviate the nausea symptoms and will also reduce anxiety.


Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns. I will be happy to get back to you shortly. If satisfied here, please give a five star rating and don't forget to close the discussion.

Regards!
DR. XXXXXXX HANIF
USA
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

premium_optimized

The User accepted the expert's answer

Share on
How to manage withdrawal symptoms of caffeine?

Brief Answer: You will be alright soon with following the treatment plan below. Detailed Answer: Dr. Hanif warmly Welcomes you! Thanks for consulting at my virtual clinic. I have carefully worked through your case, and can realize your health worries. Being your physician, I will take care all of your medical concerns. First of all I want to tell you the reality behind all of your recent concerns. It is all fluctuating and taking time to acclimatize because you stopped the caffeine intake abruptly. You were needed to withdraw caffeine from diet gradually and slowly and then you would have not seen such problems. I give a diet plan to my patients before they want stopping to take caffeine. Now when that stage has passed, you still need not to panic as it's all natural course of the disease. You feel better and worse again due to the abrupt withdrawal, not gradual one. I will help assist you get very well soon with some clinically proven treatment regimen. You have to detoxify the drug from your body. Take plenty of fresh fruit juices, plenty of water, aerobics exercises to the point of sweating, meditation, jogging with 5000 high paced steps 3 times a week minimally. Your liver is responsible for breaking caffeine down to eliminate from your body. I recommend my patients support their liver with nutritional supplement to help it through this detoxification process. And the supplements I recommend usually are: ** Vitamin C (which supports adrenal function and helps with withdrawal symptoms) **Milk **Trace Minerals **Magnesium Potassium Calcium Zinc **Ensure active clear protein drink (Take one drink, finish sip by sip whole day) **Avoid acidic diets, take alkaline diets more **Take salads, fruits, vegetables more **Over the counter available Multivitamins 1 daily on regular basis **Avoid sodas, caffeinated energy drinks, **If your stomach bothers take Omeprazole 40 mg before breakfast. If you crave very irresistibly you may take a few sips of decaffeinated coffee early in the morning after breakfast. Remember a few sips only. Don't lose hope. Sooner you are going to get very well as you are near to end this series up. Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns. I will be happy to get back to you shortly. If satisfied here, please give a five star rating and don't forget to close the discussion. Regards! DR. XXXXXXX HANIF USA